Two possibilities are there for this chronic pain in the leg even after angioplasty.Firstly,it can be due to restenosis.It can occur after a few months of angioplasty and restenosis happens in as many as 30 percent to 40 percent of cases.
The second possibility is of blood clots.They can form after weeks or months after surgery.These clots may even cause a heart attack,So,it is absolutely necessary to take aspirin, clopidogrel (Plavix) and other medications to decrease the chance of clots forming in the stent.
I feel that you should consult your surgeon and discuss your symptoms and these two possibilities with him.A MRA or angiography may be needed to confirm a diagnosis.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional queries.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.